# SDR 2010FA0001109

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: General aviation
- Aircraft: N1MU
- Make and model: Beech B200
- Aircraft serial: BB1245
- Aircraft time: 5,860 hours, 5,260 cycles
- Engine: Pwa PT6A60A
- Engine time: 5,812 hours, 5,235 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal Ring
- Part number: 311821701
- Condition: Disintegrated
- Location: Engine Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE ACCESSORY CASE INPUT SHAFT TEFLON WASHER (SEAL RING), PN 3118217-01, DISINTEGRATED AND WAS FOUND IN THE OIL SCAVENGE PUMP SCREEN DURING A SCHEDULED INSP. ACCESSORY CASE REMOVAL REQUIRED FOR WASHER REPLACEMENT.
